Top
10
Doctor insights on: How To Get Rid Of Water Retention In Legs

Share
1

1
How to get rid of water retention on pill?

How to get rid of water retention on pill?

Diuretic drugs: Many different medications can promote increased urine output and thereby get rid of extra water that is retained as 'edema" or fluid in the tissues. Most common medications include thiazide or "loop diuretic" agents. ...Read more

Dr. Qamar Khan
357 doctors shared insights

Water Retention (Definition)

Water retention is a condition where a person, usually by some action of the kidneys or liver, stores more water than normal, in tissues throughout the body. This can lead to bloating, or a generalized ...Read more


2

2
How do I get rid of water retention caused by birth control?

How do I get rid of water retention caused by birth control?

Change pills: This is usually due to too strong a pill, talk to your doctor about changing the ratio of hormones in the pills. ...Read more

3

3
What is the quickest way to get rid of water retention?

What is the quickest way to get rid of water retention?

Water retention: The quickest way to get rid of water retention problem is to find out what is causing it. You may need to see a cardiologist (c) or a nephrologist (n) to rule out a cardiac or a renal problem. You also may need to be on a low sodium diet and may also need diuretics. See one of those doctors to see if they can help you with your problem. ...Read more

4

4
Will using lozol help get rid of water retention?

Will using lozol help get rid of water retention?

Yes but,: Water pills only do so much. The patient does the most important job; salt and fluid restriction. Beware of salt in processed food and in bread (recent data). If you don't, at least do not mix them! i don't care how much water pills you take, you can sabotage their effect with your intake. If you control fluids and salt you may find yourself not in need for water pills. ...Read more

5

5
I have extra water retention in my fingers and feet i've had blood tests done and i'm healthy should I use fluid pills to get rid of the selling?

I have extra water retention in my fingers and feet i've had blood tests done and i'm healthy should I use fluid pills to get rid of the selling?

NO: Never a good idea to use a systemic drug for a local problem. You will dehydrate all your vital tissues and organs. You can damage your kidneys and cause abnormally now blood pressure. Fluid retention is a normal part of the menstrual cycle and resolves on its own. If you are overweight, that's another possible cause and should not be diuresed. ...Read more

7

7
I have a problem with diabetic water retention in legs causing blisters. I take 160 mg lassic's per day, and 20 meq potassium. What do I have to do?

I have a problem with diabetic water retention in legs causing blisters. I take 160 mg lassic's per day, and 20 meq potassium. What do I have to do?

Edema: You seem to have some real problems with either your cardiac or kidney function. See a cardiologist and get an echocardiogram to see if you have a low ejection fraction and evidence of renal disease. You may also need to have your leg veins visualized by a venous doppler study to see if you have varicose veins causing your edema. Another cause of edema is too much water and/ sodium intake. ...Read more

See 1 more doctor answer
8

8
Does januvia (sitagliptin) cause water retention in three legs?

Trick questions?: We have 2 lungs, one on the right and one on the left. Unless you are referring to the 3 lobes of the lung on the right. (fluid retention) pleural effusion or pulmonary edema is not an expected effect of januvia (sitagliptin). Lung cancer is claimed, but doubtful from januvia (sitagliptin). Pancreatic-pulmonary fistula can do this & januvia (sitagliptin) has been suspected. Common things are common, don't blame januvia (sitagliptin) yet & keep looking. ...Read more

9

9
I retain fluid in my face and legs. I don, 't usually add extra salt to my diet.What could be contributing to the water retention?

I retain fluid in my face and legs. I don, 't usually add extra salt to my diet.What could be contributing to the water retention?

Multiple reasons: The list of probable causes is long, from heart failure to liver or kidney disease, cushing's disease to hypothyroidism etc. Please discuss with your doctor who can help you to identify the problem and discuss treatment options. ...Read more

See 1 more doctor answer